# SDR AALA202203173542

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 21,393 hours, 2,857 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR TRIM IS DAMAGED AND IS DIFFICULT TO OPEN AND CLOSE, UPPER RIGHT CORNER DOOR TRIM. ADJUSTED DOOR TRIM, CREW REST DOOR OPERATIONS CHECK GOOD.
